MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM HTLV-I/HTLV-II ASSAY KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II

ABBOTT LABORATORIES ABBOTT PRISM HTLV-I/HTLV-II ASSAY KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II
Catalog Number 06E50-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported (b)(6) prism htlv-i/htlv-ii results on multiple patients when performing a validation study on the alinity s analyzer.All of the (b)(6) prism samples tested negative on the alinity s.Western blot (wb) testing was (b)(6) for all but one sample, which was indeterminate (ind).Results provided: (b)(6) results (b)(6).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier sids: (b)(6).
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause abbott prism htlv-i/htlv-ii identified normal complaint activity.As the lot numbers are unknown, the performance of the likely cause list number (6e50-68) was investigated by completing a review for non-conformances, potential non-conformances and deviations.This review did not identify any non-conformances, potential non-conformances or deviations for the list number.Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.A review of overall customer field data was performed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for list number 6e50-68.The irr, the rrr and the specificity of the list number is within package insert specifications.A review of labeling concluded that the issue is sufficiently addressed.No systemic issue or product deficiency was identified.

Brand Name
ABBOTT PRISM HTLV-I/HTLV-II ASSAY KIT
Common Device Name
HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key13177770
Report Number1415939-2022-00002
Device Sequence Number17272631
Product Code QHM
UDI-Device Identifier00380740063016
UDI-Public00380740063016
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06E50-68
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRSM NEXT RFRB IN, 06A36-11, 1163-96; PRSM NEXT RFRB IN, 06A36-11, 1163-96
Patient SexUnknown